# SDR YENA2018092860385

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 60,250 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 53-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED, REF HAECO NR 440504-42568: AFT CARGO COMP WEB SILL UPR SKIN FR53-FR55 CORR; REF HAECO NR 440504-42568: AFT CARGO COMP WEB SILL UPR SKIN FR53-FR55 CORR.
